Parallel translation and smoothness of the metric of spaces of bounded curvature
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1056-1058
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a7,
author = {I. G. Nikolaev},
title = {Parallel translation and smoothness of the metric of spaces of bounded curvature},
journal = {Doklady Akademii Nauk},
pages = {1056--1058},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a7/}
}
I. G. Nikolaev. Parallel translation and smoothness of the metric of spaces of bounded curvature. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1056-1058. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a7/